Posted 4/4/2008 10:30 AM (GMT -6)
Ok well if you didn't read my other post, I took Humira (4 injections) for the first time yesterday. My legs felt sore all day yesterday but my abs felt fine. So I got up this morning with 2 large welts that felt hot and itchy on my tummy. My legs had a small welt on each injection site too, but the tummy ones were bugging me. So I called my insurance's Humia assistance and they told me that I should have used an ice pack on my skin before injecting and that I should have left the shots out at least two hours beforehand. Also, the stomach region is more likely to have a reaction then the legs, though the actual injection felt better on my stomach. So now I took a Claritin and put some hydrocortisone cream on the spots and they are feeling better. I ate breakfast and lunch and no bms yet, whew. I finally have some strength back! I hope this helps anyone who is going start Humira eventually.